# SDR C2XA06TY075

- Difficulty date: November 25, 2006
- Submitted: November 26, 2006
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 8,843 hours, 4,769 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569099410
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - IN A CURRENT 3C INSPECTION THE RIGHT AILERON PCA BRACKET HAT BUSHIONS WERE DAMAGED AND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PCA BRACKET IAW EMB 145 EC 5750-01177 AND CPM 51-21-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
